# SDR AALA2009060500001

- Difficulty date: June 5, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - RIGHT MID FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED BATTERY FOR RIGHT MID FLIGHT ATTENDANT EMERGENCY FLASHLIGHT.
